# SDR YENA2024040500493

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 82,087 hours, 30,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2394, NAS-FLL. '15ABC AND 17ABC WHITE EMERGENCY LIGHT INOP ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
